MAUDE Adverse Event Report: MIZUHO OSI LEVÓ ARM; HEAD/NECK POSITIONER

MIZUHO OSI LEVÓ ARM; HEAD/NECK POSITIONER
Model Number 7887-050
Medical Device Problem Codes Corroded (1131); Unintended System Motion (1430); Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the levó arm moved on its own in the middle of the surgery.
 
Additional Manufacturer Narrative
Upon investigation and evaluation of the returned unit to the manufacturer, it was found that the likely cause of undesired movement of the levó arm is due to the outgassing of rtv sealant compound applied within the device.The penetration of the outgas into the connector contact cavity lead to the corrosion and shorting of internal pin connection thus leading to failure of the brake and unwanted motion of the unit.The incident was initially assessed as not-reportable.Following investigation and evaluation of the device, the incident was reassessed to be reportable.After several attempts of communication with the hospital personnel, no information was obtained regarding the patient and their health status.A recall is currently in progress for the levó arm, ref # (b)(4).

Brand Name
LEVÓ ARM
Common Device Name
HEAD/NECK POSITIONER
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
3003 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key15777246
Report Number2921578-2022-00023
Device Sequence Number6675834
Product Code JEA
UDI-Device Identifier00842430104992
UDI-Public00842430104992
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7887-050
Device Catalogue Number7887-050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2921578-10/16/2019-001-R
Patient Sequence Number1
Patient SexUnknown